# SDR AMTA200700603

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1650-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE UPPER SURFACE HAS CORROSION FROM STA 1650 TO 1680, RBL 48.  REMOVED CORROSION STA 1650-1680, RBL 48 IAW SRM 51-20-01, STA 1652-1661, RBL 48 ORIG MAT .071 CORROSION OUT OF LIMITS, STA 1661-1680.  CORROSION REMOVED .005, ORIG MAT .071 WITHIN LIMITS IAW SRM 53-00-51, FIG 101, STA 1652, FLOOR SUPPORT REPAIR.  (K)
